American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57S30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Linda Keen and Caroline Series. Pleating coordinates for the Teichm\"uller space of a punctured torus . Bull. Amer. Math. Soc. 26 (1992) 141-146. MR 1110439.
Abstract, references, and article information
View Article: PDF

[2] William P. Thurston. Three dimensional manifolds, Kleinian groups and hyperbolic geometry. Bull. Amer. Math. Soc. 6 (1982) 357-381. MR 648524.
Abstract, references, and article information
View Article: PDF

[3] William M. Goldman. Characteristic classes and representations of discrete subgroups of Lie groups. Bull. Amer. Math. Soc. 6 (1982) 91-94. MR 634439.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1